# SDR SWAA960731

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wheel
- Part number: 26066724
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 WHEEL DAMAGED.  REMOVED AND REPLACED NUMBERS 1 AND 2 TIRE/WHEEL ASSEMBLIES PER BOEING M/M.
